Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Severe cramps,abdominal pain, trouble sleeping, lightheaded and nausea. History of exercising and calorie reduction. Anemia?

Not sure if I have a problem or not, was trying to wait it out over the weekend, but getting a little worried.
I started my period two weeks early(I'm on birth control), and it has been heavier and longer than normal, I contacted my gyn, and they advised me to take a pregnancy test, if it was negative, I was OK. Well it was negative, so I didn't think much until it started dragging on. Also I've had severe cramps and abdominal pain and trouble sleeping. I figured since I started heavy exercise and reduced my calories, it was no worry to be a little early on my period or tired but unable to sleep. My doctors asked me nothing about my recent lifestyle or anything, which surprised me. But now I am fairly certain I am very anemic and very shaky and light headed and nauseous...I plan to call first thing in the morning, but I'm a little scared. This is not normal
Asked On : Thu, 2 May 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

WHEN EVER YOU TRY TO REDUCE YOUR CALORIES AND INCREASE YOUR EXERCISING THEN AUTOMATICALLY FOLLOWING HAPPENS.
1. DECREASED ENERGY SOURCE - INCREASED UTILIZATION OF ALTERNATIVE SOURCE OF ENERGY, CAUSES INCREASED KETONE BODIES AND FREE FATTY ACIDS CAUSES SOME OF YOUR EFFECTS.
2. INCREASED EXERCISE CAUSES DECREASED ELECTROLYTES WHICH CAUSES LOW POTASSIUM LEVELS CAUSING HYPOKALEMIA WHICH INTERN CAUSES MUSCLE CRAMPS.
3. REDUCED CALORIE INTAKE INTERN REDUCES THE ESSENTIAL VITAMINS AND MINERALS WHICH CAUSES YOUR SYMPTOMS.
4. INCREASED IN THE OXIDATIVE STRESS CAUSED BY PRODUCTION OF OXIDANTS CAUSES THESE SYMPTOMS

SO SUPPLEMENT VITAMINS ACCORDINGLY ALONG WITH ANTIOXIDANTS THEN ALMOST YOUR PROBLEM WILL BE SOLVED.

THANK YOU
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor